On the normality of operators.

Mecheri, Salah

Revista Colombiana de Matemáticas (2005)

  • Volume: 39, Issue: 2, page 87-95
  • ISSN: 0034-7426

How to cite


Mecheri, Salah. "On the normality of operators.." Revista Colombiana de Matemáticas 39.2 (2005): 87-95. <http://eudml.org/doc/230857>.

author = {Mecheri, Salah},
journal = {Revista Colombiana de Matemáticas},
keywords = {normal operators; Hilbert space; hyponormal operators},
language = {eng},
number = {2},
pages = {87-95},
publisher = {Sociedad Colombiana de Matemáticas},
title = {On the normality of operators.},
url = {http://eudml.org/doc/230857},
volume = {39},
year = {2005},

AU - Mecheri, Salah
TI - On the normality of operators.
JO - Revista Colombiana de Matemáticas
PY - 2005
PB - Sociedad Colombiana de Matemáticas
VL - 39
IS - 2
SP - 87
EP - 95
LA - eng
KW - normal operators; Hilbert space; hyponormal operators
UR - http://eudml.org/doc/230857
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.